Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS Birmingham, AL

April 13, 2022Jefferson County, Walker County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 13, 2022, 11:08 PM CDT for Jefferson County, Walker County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2022, 11:08 PM CDT (04:08 UTC)
Expired
Apr 13, 2022, 11:40 PM CDT
In force
32 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, AL, Walker County, AL

The radar

The Birmingham radar (KBMX), 49 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 9:50 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

198 
WUUS54 KBMX 140408
SVRBMX
ALC073-127-140500-
/O.NEW.KBMX.SV.W.0049.220414T0408Z-220414T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1108 PM CDT Wed Apr 13 2022

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Southeastern Walker County in central Alabama...
  Central Jefferson County in central Alabama...

* Until midnight CDT.

* At 1108 PM CDT, a severe thunderstorm was located near West
  Jefferson, or 9 miles south of Dora, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Birmingham, Mountain Brook, Hueytown, Gardendale, Irondale,
  Fairfield, Fultondale, Sumiton, Dora, Pleasant Grove, Tarrant,
  Midfield, Adamsville, Warrior, Kimberly, Graysville, Morris, Sylvan
  Springs, Brookside and Mulga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3343 8712 3371 8723 3382 8674 3351 8669
TIME...MOT...LOC 0408Z 254DEG 36KT 3359 8711 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

25/Owen
2 follow-up statements
077 
WWUS54 KBMX 140426
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1126 PM CDT Wed Apr 13 2022

ALC127-140436-
/O.CAN.KBMX.SV.W.0049.000000T0000Z-220414T0500Z/
Walker AL-
1126 PM CDT Wed Apr 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALKER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Alabama.

LAT...LON 3346 8695 3355 8705 3364 8708 3382 8674
      3351 8669
TIME...MOT...LOC 0426Z 254DEG 36KT 3364 8690 

$$

ALC073-140500-
/O.CON.KBMX.SV.W.0049.000000T0000Z-220414T0500Z/
Jefferson AL-
1126 PM CDT Wed Apr 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL JEFFERSON COUNTY...

At 1126 PM CDT, a severe thunderstorm was located over Brookside, or
near Fultondale, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Birmingham, Mountain Brook, Gardendale, Irondale, Fairfield,
Fultondale, Pleasant Grove, Tarrant, Midfield, Adamsville, Kimberly,
Graysville, Morris, Sylvan Springs, Brookside, Mulga, Trafford,
Maytown, West Jefferson and Cardiff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3346 8695 3355 8705 3364 8708 3382 8674
      3351 8669
TIME...MOT...LOC 0426Z 254DEG 36KT 3364 8690 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

25/Owen
788 
WWUS54 KBMX 140440
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1140 PM CDT Wed Apr 13 2022

ALC073-140450-
/O.CAN.KBMX.SV.W.0049.000000T0000Z-220414T0500Z/
Jefferson AL-
1140 PM CDT Wed Apr 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Alabama.

LAT...LON 3346 8695 3355 8705 3364 8708 3382 8674
      3351 8669
TIME...MOT...LOC 0437Z 254DEG 36KT 3368 8674 

$$

25/Owen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 7:03 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 13, 7:03 PM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
703 PM CDT Wed Apr 13 2022

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0624 PM CDT Wed Apr 13 2022/

Mesoscale Update.

Latest RAP/LAPS data shows a warm sector established across the Deep
South with a 30-45 kt southerly low-level jet. Dewpoints in the 60s
reside across the area, along with modest mid-level lapse rates,
generally 7-7.5 C/km (our 18z RAOB indicated a healthy EML). This
has fostered MLCAPE of 500-1,000 J/kg, mainly along and west of I-
65, where we've seen mostly sunny skies and afternoon warmth.
Instability further increases across MS where better BL moisture
resides along and ahead of the incoming MCS, dewpoints here are in
the mid to upper 60s, increasing MLCAPE to 1,500-2,000 J/kg. Deep
convection is ongoing in this region with line-embedded bowing
segments, and semi-discrete supercells ahead of the MCS which are
near the I-55 corridor now. Satellite imagery depicts several
embedded updrafts that periodically strengthen, with some recent
overshooting tops approaching -80 C (~50,000 ft). These stronger
storms are capable of all convective hazards. Furthermore, a more
prominent bowing segment is moving quickly east across northern MS
where recent ASOS measurements indicated 60 & 61 kt wind gusts. This
bowing segment could enter northwest AL around 7 PM, but may stay
just north of Marion and Winston Counties.

However, additional thunderstorms reside farther south, and we
expect this cluster of convection to enter our CWA in the 7 PM to
8 PM timeframe. Moisture and instability will build from the west,
along and ahead of these storms. Kinematics support of our severe
weather concerns - RAP mesoanalysis indicates eff. bulk shear
approaching 40 kts near the AL/MS state line. Recent KDGX/KGWX
derived hodographs show favorable low-level shear, with ~300
m2/s2 0-1 km SRH. However, these same hodographs also show some
weakening in mid-level flow, which could explain some of the
erratic convective behavior of the cells ahead of the MCS. Waning
instability is expected after sunset, which could limit severe
potential in our area. Thus, it's unclear if these storms will be
able to maintain an organized and robust nature/behavior over the
next few hours, especially as they approach I-65. Nonetheless,
we'll be closely monitoring the thunderstorms as they continue to
near the Central AL forecast area in the next couple of hours.
Instability and wind shear suggest the MCS will be able to
maintain decent strength as it enters AL. Damaging wind gusts and
hail look the most likely, though tornadoes are also possible in
strongest/most organized storms. Areas along and west of I-65
maintain the best overall chance of severe weather over the next
several hours.

40/Sizemore

Previous short-term discussion:
/Updated at 0125 PM CDT Wed Apr 13 2022/

Tomorrow.

With the severe threat ending early tomorrow morning, the cold front
will move southeast of the area, and winds will become north-
northwesterly. For the most part, this will set up comfortable
conditions for a majority of the day with clouds clearing across
our northwest half. Some light scattered showers may linger south
of I-85 through the afternoon. Expect temperatures to warm into
the mid 70s with decreasing humidity.

86

.LONG TERM...
/Updated at 0207 PM CDT Wed Apr 13 2022/

Friday through Tuesday.

A surface high will shift east of Alabama on Friday and surface
winds will become southerly in the afternoon. This will allow
temperatures to warm into the lower 80s in many locations.
Scattered showers and thunderstorms will develop Friday night as
a warm front lifts northward across Alabama. The storms are expected
to remain below severe limits due to stable conditions in the low
levels of the air mass. Unsettled weather expected over the weekend
due to northwest upper flow. Several upper level impulses will
track along the northwest flow and trigger scattered to numerous
showers and thunderstorms. Models indicate there may be enough
instability south of I-20 Saturday afternoon for the possibility
of some stronger storms. A drying trend Monday afternoon and
Monday night as the main short wave trof pushes east of Alabama.

58/rose

Previous long-term discussion:
/Updated at 0347 AM CDT Wed Apr 13 2022/

Friday through Tuesday.

The frontal boundary remains to our south through most of the day on
Friday, but does slowly start lifting northward. This could lead to
some isolated showers and thunderstorms across the southernmost
counties by Friday afternoon. Rain/thunderstorm chances continue to
increase Friday night into Saturday with several rounds of precip
expected over Easter weekend and into Monday. This is due to the
stalled frontal boundary remaining draped across the area under
generally zonal flow aloft. A couple of shortwave impulses move
along the boundary over the weekend. Timing remains a little
uncertain with each wave, so overall rain chances remain capped
around 40-50%. This will likely increase in coming days as we get a
better handle on the timing for each impulse.

As we begin next week, a slightly deeper shortwave trough is
expected to slide through, developing a weak low pressure system
somewhere along the Gulf States. This will push the stalled boundary
south of our area by Monday evening into Tuesday, ending any
significant rain/storm chances. Right now, this Monday system
remains on the weaker side, which limits any northward progression
of a quality warm sector, so we really don't see much instability
across Central AL ahead of the low pressure system. Because of this,
the severe potential appears to be limited at this time.

25/Owen

&&

.AVIATION...
00Z TAF Discussion.

A large area of showers and thunderstorms was located over
central and eastern Mississippi and moving quickly our way. It
appears that the storms will start affecting TCL/BHM/EET in the
1-4z time frame and the others between 3-7z. Will keep the
mention of thunder in the forecast for around 6hrs as the area of
lightning activity is rather broad. Ceilings generally go down to
MVFR as this convective activity moves in. There will be a brief
period of IFR just before the front moves in. Winds will start off
southerly at 10-20kts , with a few higher gusts mainly north and
west. The winds veer to the west and then northwest after the
front and ceilings should rise to MVFR through the morning hours
with decreasing cloudiness from west to east at least by
afternoon.

75

&&

.FIRE WEATHER...

20ft winds will remain from the south at 7-12 mph this evening with
gusts to 20 mph. Rain chances will increase later tonight as a
line of strong thunderstorms moves from northwest to southeast
across the area. The rain should exit the southeast counties early
Thursday morning. 20ft winds will become north at 5-7 mph on
Thursday behind the cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     56  72  44  79  54 /  90  20   0  10  40
Anniston    59  74  47  79  57 /  90  30  10  10  40
Birmingham  56  73  48  80  59 /  90  20   0  10  40
Tuscaloosa  56  75  48  81  60 / 100  10   0  10  50
Calera      59  75  50  80  61 /  90  30   0  10  40
Auburn      62  74  53  79  59 /  80  70  10  10  40
Montgomery  63  77  52  82  61 /  90  60  10  20  40
Troy        63  76  53  81  60 /  80  70  10  20  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 1 AM CDT Thursday for the following
counties: Fayette...Lamar...Marion...Pickens...Tuscaloosa...
Walker...Winston.

&&
Hazardous weather outlook, Apr 13, 12:52 PM CDT, 10 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1252 PM CDT Wed Apr 13 2022

ALZ011>015-017>050-142100-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1252 PM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible tonight across all of
Central Alabama. Threats include damaging wind gusts, tornadoes, and
large hail.

A wind advisory is in effect for the northwest counties through the
evening hours. Brisk south winds 15 to 25 mph with gusts to 35 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will likely be
needed tonight.

In the hours before

Special weather statement, Apr 13, 9:31 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Birmingham AL
931 PM CDT Wed Apr 13 2022

ALZ011>015-140315-
Fayette AL-Walker AL-Winston AL-Marion AL-Lamar AL-
931 PM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of northwestern Walker,
Marion, western Winston, Fayette and Lamar Counties through 1015 PM
CDT...

At 930 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hackleburg to 6 miles east of Steens.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hamilton, Winfield, Fayette, Haleyville, Carbon Hill, Vernon,
Sulligent, Millport, Lynn, Guin, Hackleburg, Berry, Double Springs,
Brilliant, Glen Allen, Kennedy, Kansas, Nauvoo, Belk and Beaverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, northwestern and west central Alabama.

&&

LAT...LON 3431 8796 3430 8729 3358 8764 3358 8767
      3353 8767 3354 8828
TIME...MOT...LOC 0230Z 257DEG 34KT 3428 8792 3360 8821

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

25/Owen
Local storm report, Apr 13, 10:14 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1014 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     UNION                   33.00N 87.90W
04/13/2022                   GREENE             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN UNION.

&&

MAL
Local storm report, Apr 13, 10:16 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1016 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     4 NE CLINTON            32.96N 87.95W
04/13/2022                   GREENE             AL   EMERGENCY MNGR

            TREES BLOWN DOWN ON SR 39.

&&

MAL
Local storm report, Apr 13, 10:18 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1018 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TSTM WND DMG     3 SW EPES               32.66N 88.16W
04/13/2022                   SUMTER             AL   FIRE DEPT/RESCUE

            TREE WAS BLOWN DOWN AND BLOCKING THE ROADWAY
            AT US 11 AND SR 39.

&&

MAL
Local storm report, Apr 13, 10:20 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1020 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND DMG     1 ENE CUBA              32.44N 88.36W
04/13/2022                   SUMTER             AL   FIRE DEPT/RESCUE

            TREE BLOWN DOWN NEAR US 11 AND US 80.

&&

MAL
Special weather statement, Apr 13, 10:21 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1021 PM CDT Wed Apr 13 2022

ALZ013>015-023-140415-
Fayette AL-Walker AL-Winston AL-Tuscaloosa AL-
1021 PM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of Walker, north central
Tuscaloosa, Winston and eastern Fayette Counties through 1115 PM
CDT...

At 1021 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashridge to 6 miles east of Ashcraft
Corner. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jasper, Cordova, Carbon Hill, Arley, Berry, Double Springs, Parrish,
Oakman, Addison, Sipsey, Kansas, Nauvoo, Curry, Gorgas Steam Plant,
Houston Recreational Area, Camp McDowell, Smith Dam, Nesmith, Ashbank
and Brushy Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, northwestern and west central Alabama. A Severe Thunderstorm
Watch also remains in effect until 200 AM CDT for central Alabama.

&&

LAT...LON 3430 8711 3399 8711 3399 8715 3397 8714
      3396 8711 3392 8708 3390 8710 3389 8709
      3389 8705 3354 8722 3354 8723 3352 8724
      3352 8726 3353 8727 3352 8728 3352 8774
      3430 8738
TIME...MOT...LOC 0321Z 256DEG 37KT 3429 8743 3353 8778

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

25/Owen

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:46 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter59 min
Apr 13, 8:49 PM CDTSpecial Weather StatementBMXLamar, Marion41 min
Apr 13, 9:31 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Winston44 min
Apr 13, 9:33 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXGreene, Hale, Marengo, Pickens, Sumter, Tuscaloosa57 min
Apr 13, 9:39 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXMarengo54 min
Apr 13, 9:47 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston43 min
Apr 13, 9:59 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBibb, Perry61 min
Apr 13, 10:12 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXDallas63 min
Apr 13, 10:15 PM CDTTornado Warning Tornado observedBMXBibb, Hale, Tuscaloosa19 min
Apr 13, 10:21 PM CDTSpecial Weather StatementBMXWalker, Winston54 min
Apr 13, 10:28 PM CDTTornado WarningBMXTuscaloosa26 min
Apr 13, 10:29 PM CDTSevere Thunderstorm WarningBMXFayette, Jefferson, Tuscaloosa, Walker46 min
Apr 13, 10:34 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Lowndes71 min
Apr 13, 11:36 PM CDTSpecial Weather StatementBMXElmore, Montgomery39 min
Apr 13, 11:41 PM CDTSpecial Weather StatementBMXJefferson34 min
Apr 14, 12:12 AM CDTSpecial Weather StatementBMXBullock, Macon48 min
Apr 14, 12:19 AM CDTSpecial Weather StatementBMXPike41 min
Apr 14, 12:47 AM CDTSpecial Weather StatementBMXBarbour, Bullock, Lee, Russell58 min
Apr 14, 1:07 AM CDTWind AdvisoryBMXBlount, Calhoun, Cherokee, Cleburne, Etowah, St. Clair3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.